MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 DR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 DR-T DF4 PROMRI; ICD
Model Number 429563
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shock impedance values out of range and oversensing with artefacts were observed via home monitoring approx.One week after the implantation.It was decided to exchange the icd and the lead.
 
Additional Manufacturer Narrative
The icd was received and analyzed.The memory content of the icd was inspected, showing a normal device function while implanted and in service.In a next step, a sensing test was performed, and the device sensed the attached heart signals free of noise.The icd was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied, and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.The impedance measurement functions of the icd were tested, showing no anomalies.The icd proved to be fully functional.The analysis of the memory content showed a normal device behavior while the device was implanted and in service.There was no indication of an icd malfunction.Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.The lead proved to be without fault throughout its inspection.In particular, the values of the parameters measured during the electrical analysis were within the technical specifications.The provided x-ray images were analyzed.The lead showed much slack in the implanted state, an interaction between lead and generator housing cannot be excluded.Prior to the analysis of the devices, the quality documents accompanying the manufacturing process for these devices were re-investigated.All production steps were performed accordingly, and in particular the final acceptance tests proved the functions of the devices to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
RIVACOR 5 DR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15014909
Report Number1028232-2022-03593
Device Sequence Number12476601
Product Code MRM
UDI-Device Identifier04035479156893
UDI-Public04035479156893
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number429563
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown